# SDR ASAA9780218

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5930496508
- Condition: Damaged
- Location: Rt Te Flap Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - DURING 30K CHECK, THE RT WING OUTBOARD FLAP VANE LEADING EDGE SKIN WAS FOUND DAMAGED AT 4 LOCATIONS.  REPAIRED IAW ASA EA 5750-01254.  (M)
